# SDR HYIA20230511001

- Difficulty date: May 5, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Tecnam P2012
- Aircraft serial: 033
- Aircraft time: 1,078 hours, 1,188 cycles
- Engine: TEO540C1A
- Engine time: 1,142 hours, 1,271 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Solenoid Valve
- Part number: 02L29677
- Part serial: 0048
- Condition: Failed
- Part time: 859 hours, 868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PRIMARY AND SECONDARY NTO LIGHT ILLUMINATED WITH 40% POWER REDUCTION. MAINTENANCE INSPECTED AND FOUND A WASTEGATE DRIVER OUTPUT FAILURE. MAINTENANCE REPLACED THE LEFT ENGINE WASTEGATE SOLENOID WITH NO FURTHER DEFECTS NOTED.
